Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

I am having pain in my left ovary,i was diagnosed with a ruptured ovarian cysts

A couple of months ago i got diagnosed with a ruptured ovarian cysts . During that time i had a 6 wk period and was put on birth control pills . I stopped the pills in december had a period jan 1_7 . I have not had a period since then and all pregnancy test have been negative. my husband and i have been trying to conceive since i stopped bc because we lost a pregnancy with twins . My main concern is i am having a dull achy Pain in my left ovary area for a couple qeeks again. I have a doctors apt next month
Asked On : Thu, 17 Feb 2011
Answers:  2 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
delayed or irregular periods occurs following discontinuation of BC pills;if its pain even during intercourse it can be due pelvic inflammatory disease or even a recurrent cyst;get ultrasound of pelvis done & get an early appointment of doctor.
Answered: Thu, 17 Feb 2011
I find this answer helpful
  User's Response
Thank you. I do not have pain during sex. It is just a dull bloating feeling throughout the day if that makes since. I am three weeks late at this point and hoping that I am pregnant. Thanks again.
Answered: Fri, 18 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor